RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 12, Pages 66–75 (Mi ivm9187)  

This article is cited in 1 scientific paper (total in 1 paper)

Information inequalities for characteristics of group sequential test with groups of observations of random size

An. A. Novikova, P. A. Novikovb

a Universidad Autónoma Metropolitana — Iztapalapa, San Rafael Atlixco 186, col. Vicentina, C.P. 09340, Mexico City, Mexico
b Kazan (Volga Region) Federal University, 18 Kremlyovskaya str, Kazan, 420008 Russia

Abstract: We consider a group sequential test for testing a simple hypothesis against a composite one-sided alternative, which defines the following sequential statistical procedure: At each stage a random number of independent identically distributed observations (a group of observations) is observed and, based on the collected data, the decision to accept or to reject the hypothesis or to continue the observation is made. For the test with finite (under the null hypothesis) average sizes of groups of observations we prove the existence of the derivative of the power function and establish the information-type inequalities relating that derivative to other characteristics of the test: the average sizes of groups of observations and type I error.

Keywords: sequential analysis, sequential hypothesis testing, group sequential test, groups of observations of random size, derivative of power function.

Funding Agency Grant Number
CONACYT - Consejo Nacional de Ciencia y Tecnología


Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:12, 54–61

Bibliographic databases:

UDC: 519.233
Received: 22.04.2015

Citation: An. A. Novikov, P. A. Novikov, “Information inequalities for characteristics of group sequential test with groups of observations of random size”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 12, 66–75; Russian Math. (Iz. VUZ), 60:12 (2016), 54–61

Citation in format AMSBIB
\Bibitem{NovNov16}
\by An.~A.~Novikov, P.~A.~Novikov
\paper Information inequalities for characteristics of group sequential test with groups of observations of random size
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 12
\pages 66--75
\mathnet{http://mi.mathnet.ru/ivm9187}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 12
\pages 54--61
\crossref{https://doi.org/10.3103/S1066369X16120082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409309100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997523882}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9187
  • http://mi.mathnet.ru/eng/ivm/y2016/i12/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Novikov, P. Novikov, “Locally most powerful group-sequential tests with groups of observations of random size: finite horizon”, Lobachevskii J. Math., 39:3, SI (2018), 368–376  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:63
    Full text:8
    References:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020